a headache ??---what is it?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Regular Member

Date Joined Sep 2007
Total Posts : 345
   Posted 1/29/2008 8:14 AM (GMT -6)   
the past several days---I have been getting headaches here:
on both sides of my head
across front of my head
in the back of my head (where your skull/neck meet)?
Sometimes the pain is so bad---I can't lie on the back of my head to go to sleep!
What is this? OY (another thing to figure out--GDI)!

Forum Moderator

Date Joined Apr 2007
Total Posts : 32602
   Posted 1/29/2008 11:17 AM (GMT -6)   
Hi, this is Kitt.  Is this the first time you have had this kind of headache?  Also how severe is the pain?  Headaches have many causes and yes, anxiety can cause a headache.  I would not venture to guess what is causing your headache.
My best advice to you would to suggest your follow up with your physician if the headache continues.
I hope you will soon be pain free.
Gentle Hugs to you.
Kitt, Moderator: Anxiety ~ Panic  ~ Crohn's
*~* http://www.healingwell.com/donate *~*
It is health that is real wealth and not pieces of gold and silver.~Mahatma Gandhi~

Regular Member

Date Joined Sep 2007
Total Posts : 345
   Posted 1/29/2008 12:03 PM (GMT -6)   
thanks Kitt! I will have to give the guy a call---it's been on/off for about a week---I Noticed it while I was taking prednisone----and also had it the past couple of days-----:(


Regular Member

Date Joined Jun 2007
Total Posts : 491
   Posted 1/29/2008 1:20 PM (GMT -6)   
sometimes when i start a new med i get headaches for a week or so

Regular Member

Date Joined Sep 2007
Total Posts : 345
   Posted 1/29/2008 3:18 PM (GMT -6)   
machelle---I was wondering about that---b/c I have never taken prednisone before--although it was only for 5 days! :) I still hvae it---but, not as bad---haven't taken anything for it either! I Hope it goes away!


Elite Member

Date Joined Jan 2005
Total Posts : 24909
   Posted 1/30/2008 8:39 AM (GMT -6)   
Laurel.....I have to take Pred for my Crohns and I find it does give me a headache depending on the dosage I am on at the time ..the higher the dose the more likely I will get a headache....

I am not saying this is what you are experiencing for sure but throwing it out there for you .....I would really want to see or talk to my doc about this ongoing headache if it were I .......Just for reassurrance for self ..........

I am hoping you do have this go away asap and you are w/o pain
Those headaches are horrid and yes very debilitating .........

Keep us posted please
  DX With Crohns,Pyoderma Gangrenosum, Anxiety/ Panic and Other Disorders
         Mod for Alzheimer's, Anxiety and Panic and Co Mod for Crohns
    www.healingwell.com Donate today to keep HW helping others

Regular Member

Date Joined Sep 2007
Total Posts : 345
   Posted 1/30/2008 8:54 AM (GMT -6)   
Hi Lyn!

It's 'weird' b/c I never wake up with the headache---it's just as the day goes on-----and then I get it on either side of my temples, across my forehead and at the base of my skull. Last night---I found myself "clampin" my jaw-----I also grind my teeth at night (although I don't realize it---hubby tells me)---so, I am sure this doesn't help?

But, yesterday, by the end of the day---my nose and forehead were tingling? OY----I am writing it all down, so I can call me doctor if it doesn't stop!

New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, October 24, 2016 7:28 AM (GMT -6)
There are a total of 2,710,958 posts in 298,941 threads.
View Active Threads

Who's Online
This forum has 153509 registered members. Please welcome our newest member, dajoshkoye.
259 Guest(s), 6 Registered Member(s) are currently online.  Details
Boiga, StarGirl10, Joan M, CD3764, FoxRun, commandersorebod

Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer